MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-DF
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of the affected set.
 
Event or Problem Description
During a visit to the user facility, a distributor representative discovered a leaking issue with the tubing while it was attached to the patient and reported it to zyno medical on (b)(6) 2018.The leaking was reported to occur "middle of the line".No patient injury or harm occurred for this case.The event date was (b)(6) 2018.
 
Additional Manufacturer Narrative
The reported leaking issue was not confirmed.The affected set was tested on (b)(6) 2018 and passed the functional testing.Details of the test result can be found in the report.
 
Event or Problem Description
This is the follow up report for the initially submitted mdr (3006575795-2018-00044).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key7542012
Report Number3006575795-2018-00044
Device Sequence Number19220041
Product Code FPA
UDI-Device Identifier00814371020167
UDI-Public00814371020167
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2020
Device Model NumberB2-70071-DF
Device Lot Number17086794
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1